Im on flexeril,gemfibrozile,ranitidine,lisinopril,and metformin and now i have started snoring in the middle of the night and waking almost everybody up ion my apartment and i am planing on talking to my doctor but im just wondering if it is medication related. I have been snoring for a long time but now it is louder than usual.
"... The following tips can help reduce snoring:
Avoid alcohol and other sedatives at bedtime.
Don't sleep flat on your back. Sleep on your side, if possible. Some doctors even suggest sewing a golf or tennis ball into the back of your night clothes. This causes discomfort if you roll over and helps reminds you to stay on your side. Eventually, sleeping on your side becomes a habit and you don't need to be reminded.
Lose weight, if you are overweight.
Try over-the-counter, drug-free nasal strips that help widen the nostrils. (These are not intended as treatments for sleep apnea.)"
- Flexeril Drug Information
- Lisinopril Drug Information
- Metformin Drug Information
- Ranitidine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 2 answers
Posted 9 Nov 2009 • 1 answer
Polycystic Ovary Syndrome - Hello just started metformin for pcos how long should the medication be?
Posted 11 Jul 2011 • 3 answers
Posted 25 May 2013 • 1 answer
Posted 31 Oct 2015 • 0 answers